| Catalog Number |
ENF403900 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the field, an enterprise2 4mmx39mm no tip intracranial stent (enf403900, 7835937) was pre-maturely deployed out of the dispenser.There was no patient injury reported.No additional information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The picture received shows a tyvek pouch containing the stent body completely separated from the rest of the system.The rest of the system can be seen coiled up within the pouch with no visible damage.The reported complaint regarding a prematurely detached stent was confirmed based on the condition observed in the picture supplied.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.This investigation was performed based only on the photos provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch: b4, d4 (primary udi number), d9, g3, g6, h2, h3 and h11.Corrected data: d4 (primary udi number).The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by the field, an enterprise2 4mmx39mm no tip intracranial stent (enf403900, 7835937) was pre-maturely deployed out of the dispenser.There was no patient injury reported.No additional information is available.A photo was included with the complaint report.The picture shows a the pouch containing the stent body completely separated from the rest of the system.The rest of the system can be seen coiled up within the pouch with no visible damage.A non-sterile enterprise2 4mmx39mm no tip intracranial stent was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that as seen in the provided picture the stent was already detached from the unit.The delivery wire and the introducer were not returned for evaluation.The stent component was inspected under a microscope and no abnormalities were found on it (i.E., no broken struts, no kinks).Both of the distal ends were noted to be completely expanded.The customer complaint regarding a premature deployment of the stent during the removal from the hoop dispenser was confirmed due to the detached condition of the stent; however, with the amount of information available and the lack of returned components, no further investigation can be conducted.It is possible that clinical and procedural factors, including device manipulation, may have contributed to the reported failure.There is no indication that the issues reported in the complaint result from a defect inherently related to the enterprise device.The delivery wire and introducer components might have gotten lost sometime during the post-operative handling or decontamination of the device.If additional information or components are received at a later time, this investigation will be reassessed accordingly.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required at this time.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) do contain the following recommendations: ¿ do not partially deploy the stent from the introducer.¿ confirm that the delivery wire does not move relative to the introducer during the removal of the codman enterprise vascular reconstruction device and delivery system from the dispenser hoop.¿ confirm the tip of the delivery wire is entirely within the introducer.Multiple attempts to obtain additional information have been unsuccessful.If additional information is received at a later date, the file will be updated accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.